Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does unwanted 72 cause spotting and delayed periods ?

hi, i am 34 yr unmarried girl, had protected sex on 26 june(3rd day of my periods) , took unwanted 72 next day, then blood spot after that for 2 days. its already more than 31 days no periods till now, just had spotting 2 days before. today i felt like periods pain and little spotting again. when will i have my regular periods this month,any chances of pregnancy?
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

on 3rd day of periods there is no chance of ovulation &conception .so dont't worry the periods tend to be disturbed after unwanted72-a harmonal preparation.
to get rid of tension,get UPT done to rule out preg.

hense after use some protection during sex.


Answered: Thu, 28 Jul 2011
I find this answer helpful
General & Family Physician Dr. Anand Babu M's  Response
Hi welcome to Healthcaremagic

Hi Sara..., you can do an UPT test, which will rule out the pregnancy...,
since you had spotting, the chances of getting pregnant is less..,
also you have took emergency contraception,,
hence sure you cant be pregnant...
Hope I have answered your question..

Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor